# SDR ESMR20160225001

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N500FZ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600018
- Aircraft time: 8,693 hours, 8,653 cycles
- Engine: Pwc JT15D5D
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Blown
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE, APPROX 35 MINS FROM KINT, WE HEARD A LOUD POP & PRESSURIZATION ROC WENT TO 4,000 FPM UP, INITIATED A DECENT.  DECLARED EMER, INITIATED & COMPLETED EMER PROCEDURES & DIVERTED.  CABIN PRESS STABILIZED APPROX 13,000' CABIN ALTITUDE.
